Sexuality & Relationships Expert Forum
penis damage from using cialis
About This Forum:

This forum is for questions and support regarding relationship issues such as: Abstinence, Arousal Problems, Birth Control, Cohabitation, Commitment, Communication, Couples Counseling, Desire /Lack of Desire, Sexual Technique.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
penis damage from using cialis
I started using cialis 6 months ago and the erections were great. But I increased my dosage to 40 mg because I felt the medication was working as well as before and that my body was building upa  tolerance( the erections were not as good as before).
The last two times I have taken cialis there has been an adverse affect i could not achieve a full erection.  the experience was quit wierd becuase my erection was only half the size of my normal erection. the last time i took cialis  my penis almost felt numb and my penis felt completely different, like there was a dramtic decrease in blood flow to the area.. This has lasted for about 4 days. What should I do and what do you think is wrong with me. can i continue using cialis or should i switch to something like viagra. im afriad if i keep using these drugs it could do permanent damage to me penis
Discussion is closed
Cancel
1 Answers
Page 1 of 1
242520 tn?1211304279
You need to talk to a doctor on the site- I am a Ph.D.
    But here' s a thought in the meantime- don't dose yourself on any meds! You can
    cause real problems.
  
    At this point , I would go visit a physician in person-- don't waste time wondering- get some help.
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now